# SDR NAFA20040001

- Difficulty date: February 28, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 22,309 hours
- Engine: Pwa R2800CB3
- Engine time: 1,544 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 33641
- Condition: Bent
- Location: Cylinder
- Part time: 1,544 hours
- Component: Cylinder, Pwa
- Component part number: 356994
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE PRECAUTIONARY SHUT DOWN DUE TO NR 3 CYLINDER DOUBLE SHORTED SECONDARY.  REPLACED BOTH INTAKE AND EXHAUST PUSH RODS AND ADJUSTED VALVES.  OP CHECKED GOOD.
